# SDR REXA2021122301186

- Difficulty date: December 18, 2021
- Submitted: December 23, 2021
- Operation: Air carrier
- Aircraft: N8936A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7936
- Aircraft time: 31,668 hours, 29,940 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8GH00247308
- Condition: Inoperative
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH MIDDLE WING EMERGENCY LIGHT INOP.	R&R EXTERIOR EMERGENCY LIGHT 6 IAW CRJ 200 CMM 33-52-06. OPS CHECK IS GOOD. PN ON & OFF: 8GH002473-08
